Top 10 Dye Free Tylenol Childrens – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Infants' Tylenol Liquid Medicine with Acetaminophen, 2 fl oz, Dye-Free Cherry, Pain Plus Fever Relief

#ad
Tylenol #ad - 2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

This dye-free baby pain and fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight Dosing is available for children 2-3 years of age Ask a doctor about dosage for children under 2 years of age.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

2. Tylenol

#ad

1 Fl Oz, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free, Cherry

#ad
Tylenol #ad - It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

1-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one. Tylenol is the #1 pediatrician-recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain. This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Ask a doctor about dosage for children under 2 years of age. Dosing is available for children 2-3 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.27 Inches
Length1.26 Inches
Width2.24 Inches
Part Number1684245
Model300450167040

3. Tylenol

#ad

Dye-Free Cherry, 4 fl. oz, Children's Tylenol Oral Suspension Acetaminophen Medicine

#ad
Tylenol #ad - 4-fluid ounce bottle of children's tylenol Oral Suspension Medicine with dye-free cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.1 Inches
Length2 Inches
Weight0.26 Pounds
Width2 Inches
Part Number456411

4. Little Remedies

#ad

Grape Flavor, 4 fl oz, 2 Pack, Little Remedies Children's Fever & Pain Reliever, Ages 2 to 11

#ad
Little Remedies #ad - Contains 2 bottles of little remedies Children's Fever & Pain Reliever, Natural Grape Flavor, 4 fl oz each. Temporarily reduces fever and relieves minor aches and pains associated with the common cold, headache, flu, viruses, sore throat or toothache.

Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Safe for use in children ages 2 to 11. Fsa- and hsa-eligible product in the U. S. Contains no alcohol, artificial dyes, gluten or parabens. Contains acetaminophen 160 mg, pain reliever and fever reducer. Natural grape flavor does not contain high fructose corn syrup.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height5 Inches
Length4 Inches
Weight0.84 Pounds
Width2 Inches
Part NumberXM-ZUT-2

5. Tylenol

#ad

Tylenol Children's Oral Suspension Medicine with Acetaminophen, Cherry, 4 Fl Oz

#ad
Tylenol #ad - 4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.1 Inches
Length1.8 Inches
Weight4 ounces
Width2 Inches
Part NumberI00001558
ModelI00001558

6. Pepcid

#ad

100mg Ibuprofen, Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz

#ad
Pepcid #ad - Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache.44-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Motrin products can help you and your family feel better. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.
BrandPepcid #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length1.99 Inches
Weight0.39 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

7. Genexa

#ad

11 Years Old, 160 mg per 5 mL- Organic Blueberry Flavor 4oz, Genexa Children's Acetaminophen Oral Suspension, Temporarily relieves Pain and Fever Symptoms, for Children 2

#ad
Genexa #ad - Pediatricians prefer genexa children's acetaminophen Oral Suspension over Children’s Tylenol Pain + Fever liquid products for their own children based upon a comparison of their ingredients.

Made with organic blueberry flavor. Each 5ml dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief. Certified gluten-free, no parabens, vegan, no artificial dyes, and non-GMO. Free of alcohol and gentle on little tummies. Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. For children ages 2-11 years old. No artificial sweeteners or preservatives, and no common allergens.
BrandGenexa #ad
ManufacturerGenexa #ad
Part Number1

8. Advil

#ad

24 Count,pack of 3, Grape, Advil Junior Strength Chewable Ibuprofen Pain Reliever and Fever Reducer

#ad
Advil #ad - Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water. Three pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief.

Childrens ibuprofen chewable fever reducer for kids ages 2 to 11 years. Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Give appropriate weight-based dose of this junior strength ibuprofen chewable every 6 to 8 hours as needed for symptoms. Junior strength advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133074
Model60000000133074

9. Genexa

#ad

For Babies, Temporarily relieves Pain and Fever Symptoms, Genexa Infants' Acetaminophen Oral Suspension, 160 mg per 5 mL- Organic Blueberry Flavor 2oz

#ad
Genexa #ad - Each 5ml dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief. Certified gluten-free, and non-GMO. No artificial sweeteners or preservatives, no artificial dyes, no parabens, vegan, and no common allergens. Made with organic blueberry flavor. Free of alcohol and gentle on little tummies. Temporarily reducing fever and relieving minor aches and pains due to teething, flu, headache, the common cold, and sore throat for babies.
BrandGenexa #ad
ManufacturerGenexa #ad

10. Tylenol

#ad

Tylenol Infants' Acetaminophen Liquid Medicine, 2 Fl Oz, Grape

#ad
Tylenol #ad - This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. Dosing is available for children 2-3 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605